MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 120-01-50
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 120-65-35 - bone screw 6.5mm dia x 35mm long 1261623.132-28-26 - acumatch gxl 15deg liner 28mm sz f 841168.160-20-13 - pf splined plasma sz 13 806827.142-28-93 - cocr fem head 28mm -3.5 offset 12/14 756745.
 
Event or Problem Description
As reported, approximately 15 years post op initial right tha, this 79 y/o female patient was revised due to the acetabular components becoming loose.Patient's femoral head was revised using exactech.170-32-50, biolox delta option head, 32mm and 170-50-03, biolox delta adapter, 12/14 +3.5mm, the acetabular side were revised to competitors device.Patient was last known to be in stable condition following the event.Unknown medical history.No pictures or x-rays provided.Device not being returned due to hospital policy.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.

Brand Name
ACUMATCH CLUSTER CUP POROUS COATED 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17343117
Report Number1038671-2023-01695
Device Sequence Number6524061
Product Code JDI
UDI-Device Identifier10885862019721
UDI-Public10885862019721
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2009
Device Catalogue Number120-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age79 YR
Patient SexFemale